Some or most people can not taper, we dont have the will poweror our addiction is stronger than us. i think that is what they are talking about. i have 3 months clean. i tried to aper but never could, i had to just crash cold turkey. if you have it in you to taper better for you. but you do still feel the wd that way its just slower (not as bad) but last longer. if its working for you great. keep up the good work. if it does not work you can always go cold turkey.
for some people they can taper down and withdrawl a bit at a time as they go ,so in the end its not as severe .......not everyone is capable of that however.
Thanks, when I went CT, I had all sorts of chills, sweats, just miserable, The only thing I have witnessed so far is lack of energy and sleep.
Will it get worse once I taper to zero?
hello. slow crash and burn simply means you will experience less severe withdrawal but not escape all. some people focus so entirely on every thing that they are having discomfort with it feels like that for them. it sounds like you are doing very well. just continue what you are. taper slower at the end...that is when you will most likely have a little more intense w/d. if you need to just take the tiniest piece for a long time. sometimes it is just mental. sometimes it is not. i feel like the mental hurdle is bigger most of the time. take it slow just to make sure. if you feel worse go back to that tiny piece for a bit until you are used to the feeling. then stop. the physical will be over. the mental..forever. get yourself a good program to keep your head from telling you things are worse than they are. you need to acquire tools to keep this hard work successful. good luck to you.
I am on 5 mg OXYIR capsules, any suggestion on small amounts? I can take them apart but not sure on quantity. Now, I do have darvacets and hydrocodone tables from last year....is the same as the OXY's? Will it help to switch and break into pieces from those tablets or not really. I was supposed to take a pill at 9 am and instead I went for a walk. It is now 9:46 am and I am ok....going to take a hot shower in a few. I am trying to wait fo r my next dose around 11:00 or noon. We have a function this afternoon from 1:30 to 10:00 tonight and I do not want to crash at noon like I did yesterday. But I felt better after the walk.
I felt mild WDs during my quick 10 day taper...and thought it was prolonging the agony...I was very gald when quit day was here and I took off work and got it over with...Tapering was very difficult for me...found it almost impossible to stick to
I was never addicted but dependent so the taper was alright for me once I put my mind to it. When you hit day zero....what was it like for day 1,2,3
you cannot take oxy ir down. they are extended release and cannot work that way. i would not turn to another substance. although narcotics all have different qualities and may make things worse for you. i would stick to your initial plan and do what you are doing substituting exercise, supplements and nutrition. make sure and get your followup even if it is a group situation. letting off the steam off, whatever, will also take that nagging feeling and anxiety away.